# SDR DALA1036075519

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CABIN, STA 1320, RBL 24.75 SEAT TRACK CORRODED.  BLENDED SEAT TRACK AT STA 1320, RBL 24.75 IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  REMOVED SEAT TRACK SEGMENT FROM STA 1320-1370 IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK, REPAIR ANGLES (2EA) IAW SRM 53-00-52, FIG 201, OPTION 1. TREATED & PRIMED IAW SRM 51-20-01. TOP COATED IAW AMM 51-24-03 AND INSTALLED REPAIR PARTS IAW SRM 53-00-52, FIG 201 & SRM 51-40-02.
